Does anyone else get a buzzing or ringing in the ears from Hashimoto's or after using armor? I never had it before and it getting progressively worse. I have taken armor for about five years and felt fine for the first three years or so. Then I started having feelings of anxiety, rapid heartbeat restlessness, exhaustion and random hives. I know I'm not supposed to do it but if I stop taking my armor of symptoms go away. I just can't explain the ringing in the ears and would like to see if it has anything to do with Hashimoto's before I see an ENT
Hello, I have a hypoactive Thyroid and have for years. Just recently I went to a Thyroid specialist and she took lots of tests. From those results, she decreased the amount of Synthroid I was taking and also gave me 25 mg of Liothyronine also called Cytomel, which I have never taken before.
This combination is working wonderfully. In fact, I lost a lot of weight from which I had put on when my Thyroid was out of wack.
I do have ringing in my ears, but it just started, but I also take medication for Type 2 Diabetes, and I intend on speaking with my specialist when I see her this month. I am not sure if the Thyroid medication along with the Diabetes medication could be the cause.
If there is an answer I shall post it one more Juliejmn.
Armour Thyroid-Ringing in the ears?
I just came upon this question and yes I have ringing in my ears, tinnitus. I recently had an appointment with an ENT and an audiologist and I do have some hearing loss. I've had a slight ringing in my ears but I was also switched by my endocrinologist, within the last 6 months from synthroid 100mcg that I've been taking since 2011, to Armour 60mg and 15mg. Is there a connection between the Armour and the increased ringing??? Thanks
I have been taking Synthroid or Levothyroxine for 37 years, i am now 67 yo. I started having ringing in my ears 10-15 years ago. I have been told that it is a function of getting older.
I started taking Armor today at 60mg. I have had fatigue, brain fog, depression and very dry skin on the synthetic thyroids, that just got worse as i got older. I also have heart failure which the doctors aren't able to determine why, i wonder if it is related to my Hashimoto's. I am at the end of my hope, i pray this works.
I was on Armour for quite a few years and had ringing in my ears also. Now I am on generic Levothyroxine for 1 1/2 months and still have the ringing in my ears. Don't know if it will go away after a few months on Levo, but I sure hope so. This probably isn't much help but this has been my experience so far. I also have Hashimoto's which has caused my hypothyroidism.
- Armour Thyroid Information for Consumers
- Armour Thyroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Armour Thyroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.